# SDR NACA2024022100003

- Difficulty date: February 21, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N403YK
- Make and model: Boeing 737436
- Aircraft serial: 25842
- Aircraft time: 63,646 hours, 43,186 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECHARGE EMERGENCY LIGHTS BATTERY PACKS , FOUND EMERGENCY LIGHTS BATTERY PACK MALFUNCTION , PACK:M01132. REPLACE THE EMER BATTERY PACK AND TEST NORMAL REF AMM 33-51-51-962-015 REV98
